My father has had Parkinson’s for several years and last week whilst visiting the consultant, he has now subscribed Sinemet (62.5) Once a day leading up to 3 times a day in the next few weeks.
The first day my father said his mobility was slightly better however since then, his mobility and stuff Ness of muscles is worse than it has ever been.
Does anyone have any experience of this and are these short term side affects that may subside?
Welcome to the forum. Sorry to hear your father is not having the best experience so far with Sinemet. We’ve got lots of information about Sinemet on our website, including lists of the known side effects: https://www.parkinsons.org.uk/information-and-support/levodopa
You may also want to try reaching out to our Helpline, as they’re able to offer advice on a wide range of issues affecting Parkinson’s patients and their families. You can reach them via email at [email protected], or call free on 0808 800 0303. Lines are open Monday to Friday from 9am to 7pm, and on Saturday from 10am-2pm.
Hope this helps.